Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

Viagra Facial Flushing

123

Viagra Facial Flushing

Anyone have any ideas how to reduce or stop the heavy facial flushing caused by viagra?

BB

What dosage are you taking?

100mg but even at much smaller doses still happens..

bb

And I thought 50mg packed a wallop. 50mg is the most I have ever taken, and I felt the flushing, but got rock hard, and ended up with a headache after. I finally settled on dividing the 100mg pill into thirds and that still got me hard, with minimal flushing reaction and no headache.

I think the best you can do it take the minimum effective dose, but the thread is still young and maybe somebody has discovered something else.

Lately I haven’t needed the help, and that’s the best solution. :)

I think Cialis has less of these negative effects for me than Viagra.

I’ve tried V & C recreationally, and I found that Cialis caused none of the facial flushing or headaches/stuffiness I got with Viagra.

Levitra(Vardenafil)@20mgs works awesome! Hard as steel within 20 minutes, no restrictions with food,no flushing,headache and nasal congestion. I luvv the stuff.Give it a try and I hope it works as good for you as it did for me

You might try to be as hydrated as possible. Drink lots of water.

I have never experience the flushing with Viagra but my vision gets weird for awhile when I first take it.I’ve taken both 50 and 100 mg doses and it does it with both.Does any one else have this? It doesn’t last very long or anything,I’m just curious if I’m the only one.Sorry for hi-jacking the thread.

Originally Posted by chainz 8
I have never experience the flushing with Viagra but my vision gets weird for awhile when I first take it.I’ve taken both 50 and 100 mg doses and it does it with both.Does any one else have this? It doesn’t last very long or anything,I’m just curious if I’m the only one.Sorry for hi-jacking the thread.

V affects my vision also. It kinda causes my eyes to burn like being really tired in 50 mg and 100 mg. It starts 10 minutes after taking it and stops 30 minutes after takiing it. I don’t get the facial flushing though.


Joined July 23, 2005 Starting Measurments: BPEL: 7.9 Inches EG: 5.125 Inches Update November 22, 2005 BPEL: 8.250 Inches EG: 5.5 Inches Goals: BPEL: 8.25+ Inches EG: 6+ Inches

I’d be a little scared if I experienced temporary vision changes on a drug. There have been reports (though there’s no definitive evidence yet) of erection drugs causing permanent vision loss in some individuals. But a heck of a lot of guys report temporary changes in color vision, and only a few have reported serious problems, so you’ll probably be fine…

Viagra flushes me badly at 25mg. Cialis has no side effects for me.

These drugs are called PDE5 inhibitors which means they block an enzyme which effects the rate of consumption of nitric oxide in the penile tissue. There are other similar enzymes (phosphodiesterase’s) that effect other bodily functions, for example in the eye. (PDE6 etc). I believe Viagra is known to be less specific for PDE5 than than Cialis for example.

As far as the reports of blindness I am skeptical. I know that one primary cause of ED is diabetes, which also causes blindness. Many people who need ED drugs have cardiovascular problems that could effect the eyes. So a diabetic takes Viagra and goes blind, just like diabetics who don’t take Viagra, but despite their blindness they “see” a way to get rich. Law suit.

http://health.howstuffworks.com/viagra.htm

I’ve posted this before, there’s a lot of threads on Viagra around here >SEARCH<

Between them and the above link you should find all the info you need.

Thunder, I like the new spell check as I type feature. You get tired of my spelling or is that for everyone?
Kind of makes it hard to ignore it now.

You'll go blind if you do that!

Wow, I hadn’t noticed our improved spell check must not be working for me. Does it fix the i before e thing? Now that would carry a lot of wieght around here. Guess not.

Back on topic, I honestly believe these ED drugs are really bad for your eyes, the V seem worse than the C for facial flushing and weird blue vision. The 100 mg dose of V makes my eyes really puffy and people can always tell I’ve taken it. I have hoarded over 100 brand name Viagra pills I will probably never take. The liquid C seems much easier on the eyes and because I only take it once a week there is less flush and vision problems. The way I understand it from my doctor is that Viagra increases blood flow in the central trunk of the body but robs it from the upper body especially the face and eyes. When Pfizer first released the pill the main concern was heart problems, but I think the effects on vision will be the ultimate downfall of the drug. This is why I’m hoarding pills and vials like a miser. I have a feeling in a few years the FDA will take all these drugs off the market and then I will be the only blind guy with a hard on.


2003: 6X5 2010: 7X7

No Nukes

Top
123
Similar Threads 
ThreadStarterForumRepliesLast Post
Viagra Overview, Part II: Recreational Useavocet8Men's Sexual Health4604-04-2006 08:22 PM
King Impotence Drug Boosts Viagra Impact in TrialDino9X7Male Supplements403-27-2006 06:30 AM
Pfizer to Litigate Against E-Pharmacies Selling Fake, "Generic" ViagratwatteaserMen's Sexual Health008-04-2004 09:27 PM

All times are GMT. The time now is 12:51 AM.